# SDR AALA20101107DFW10

- Difficulty date: October 27, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 41,378 hours, 5,654 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY ESCAPE PROXIMITY LIGHTS ON ROW 30 CDEFG ARE INOPERATIVE.  RE-SECURED CONNECTOR UNDER SEAT ROW 30 C, D, E, F,G.  OPS CHECKS NORMAL.
